# SDR QXEA200300927

- Difficulty date: July 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 11,644 hours, 16,405 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3045593
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOI- ON FLIGHT 2196 AFTER ENGINE START AND THE BLEEDS TURNED ON, AIRCRAFT FILLED WITH SMOKE. REMOVED AND REPLACED NR 2 ENGINE P2.5/P3 SWITCHING VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
